# SDR JJBA20201031042

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,361 hours, 26,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LEFT HAND FWD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND FWD EMERGENCY LIGHT.  OPERATIONS CHECK SATISFACTORY.
